# SDR SWAA2024081309591

- Difficulty date: July 5, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE HAS NUMEROUS AREAS OF CORROSION FROM STA 787 + 7 - 847 RBL 33 WL 150<[01] CORRECTION FAULT TITLE S/B AFT CARGO DOOR SUB THRESHOLD WEB;[02] EVALUATED CORROSION AT AFT CARGO BAY THRESHOLD BS 787+7 TO 847; RBL 33; WL 150. L=1.5' W=0.5' D=0.010' ORIGINAL THICKNESS= 0.045' REMAINING THICKNESS 0.035'  DEFECT FOUND TO BE OUT OF LIMITS. REPAIR BY REPLACEMENT IAW SRM 53-60-15-1A-1 TOOL ID:ATS1225 DUE:09/2024  ACB SUB-THRESHOLD WEB WILL BE REPLACED ON CUST CARD # TTG8Q00UDWWT;[03] VERIFIED. CARD COMPLETE.
